# SDR Y9PA663P112508

- Difficulty date: November 25, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N663P
- Make and model: Gulstm GIV
- Aircraft serial: 1434
- Aircraft time: 3,868 hours, 1,473 cycles
- Engine: Rroyce TAY6118
- Engine time: 5,033 hours, 2,483 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part serial: 1434
- Condition: Low Pressure
- Location: Zone 100
- Part time: 3,868 hours, 1,473 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, THE CREW DECLARED AN EMERGENCY AND LANDED. THE REPORT IS BOTH HYDR SYS QUANTITY WAS INDICATING LOW, LOCATED A LOCAL TECH IAW AIR CARRIER MM SECTION 3.02.  CHECKED THE QUANTITY IN THE HYDR RESERVOIRS AND VERIFIED THAT THEY WHERE LOW, SERVICED IAW COMPUTERIZED MAINT PROGRAM (CMP) 291057. ACFT CONTINUED AFTER SERVICING TO FINAL DESTINATION.
